# SDR DALA2021080904550

- Difficulty date: August 5, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 51,361 hours, 22,751 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 BHEC INSPECTION SHOWS CRACK INDICATIONS AT 2 EA. FASTENER HOLES FOR FITTING #1 MOUNT LOCATION. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 009-0001:2330-01349-21D/001 00002 COMPLIED WITH ERA 593059-14 REV A. (1900444)
